# SDR MASA2013062752510

- Difficulty date: June 27, 2013
- Submitted: June 29, 2013
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 25,137 hours, 19,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL ROW 13 EMERGENCY EXIT SIGN BULB INOPERATIVE.  MX REPLACED BULB.
